# SDR CALA2023072602337

- Difficulty date: July 19, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777
- Aircraft serial: 62650
- Aircraft time: 25,737 hours, 2,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Mast
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 DURING WALK AROUND AND FOUND 2 OF 6 MAST ASSY MISSING. REF IPC 51-03-02-05B ITEM 10 AND ITEM 15. NO OTHER DAMAGED FOUND. ACCOMPLISHED PART 1 INTERIM REPAIR PER EC/RA 5100-03159. CARRY ITEM TO DIP MX ACCOMPLISHED INTERIM REPAIR PER ECRA, MUST FIX NO LATER THAN TOMC-APPROVAL FROM SC1ELBYC COMMENT 2 FLIGHT CYCLES. ADDED PHOTO QC RECORDS UPDATE TOMCQC REV PERFORMED INSTALLED TWO AFT MISSING DRAIN MAST ASSY. REF. AMM 51-03-01-400-801 QC REVIEWED T/A: 2 FC ...VC/U392424
